Request file

Review/Citation:  LOMTATIDZE, A., ŠREMR, Jiří. On oscillation and nonoscillation of two-dimensional linear differential systems. emGeorgian Mathematical Journal. /em 2013, 20(3), 573-600. ISSN 1072-947X

Requested document:  Sremr.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Sremr.pdf
Captcha
Here. *